MAUDE Adverse Event Report: RESPIRONICS,INC SIMPLYGO MINI OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS,INC SIMPLYGO MINI OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1113600
Medical Device Problem Codes Low Readings (2460); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a simplygo mini oxygen concentrator have evidence of thermal damage to the enclosure.There was no report of patient harm or injury.The device has yet to be returned for evaluation.A follow up report will be submitted when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a simplygo mini oxygen concentrator alleging evidence of thermal damage to the enclosure.There was no report of patient harm or injury.The device was evaluated by a third party service center.The tecnician found the device to have low oxygen purity.The sieve cannister kit , sieve side assembly were replaced to address the issue.The technician found the inlet filter to be dirty.The inlet filter was replaced to address the issue.The technician found no evidence of thermal damage to the device.
 
Additional Manufacturer Narrative
In section d4 unique identifier (udi) number and in section g4 premarket identification number has been corrected in this report.

Brand Name
SIMPLYGO MINI OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS,INC
1001 murry ridge lane,
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS,INC
1001 murry ridge lane,
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key12970926
Report Number2518422-2021-06898
Device Sequence Number17179693
Product Code CAW
UDI-Device Identifier00606959032385
UDI-Public00606959032385
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113600
Device Catalogue Number1113600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/05/2022
07/26/2023
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date02/23/2023
07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown